# SDR COMA9710234

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120
- Aircraft serial: 120156
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11AA16A
- Condition: Delaminated
- Location: Prop Nr 2
- Part time: 1,769 hours
- Component: 780100S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT FOR HUB MAJOR INSPECTION.  UPON FURTHER INSPECTION, THE NR 2 BLADE WAS FOUND TO HAVE A DELAMINATION OF 74 SQ INCHES LOCATED ON THE CAMBER SIDE OF THE BLADE AND BEGINNING AT BLADE STATION 32.  BLADE WAS REMOVED FROM SERVICE AT THIS TIME AND IS BEING REPAIRED IAW HAM STD MAINTENANCE MANUAL.
